# SDR UALA2013052003461

- Difficulty date: May 18, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT BS 650, STRINGER 15, LT FORWARD OF DOOR 2L ON EXISTING DOUBLER.  FOUND DENT WITHIN LIMITS OF SRM 53-00-01, PAGE 104.
